Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Taking oxyelitepro, work out, on good diet. Sudden lower abdominal pains, weight gain. What's happening ?

I was taking oxyelitepro this past summer and feeling great. I started a workout plan and I workout at least 4 times a week. I have a good diet and was at a nice weight. However, when November came, I didn t change anything, but I started getting bad stomach pains in my lower abdominal. I still continued my workouts and I don t feel like I m eating any different, but I gained 15 lbs in three months, which is a lot for me and I have no idea what I did to have this happen. My stomach has been in a constant dull pain, but my doctor said they don t see any reasons for this pain and my blood work came back normal.
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi welcome to Health care magic forum.
Thanks for calling H.C.M.F.
Your taking oxylite pro has nothing to do with the present weakness. Since november you gained 15 lbs, and getting stomach pain in the lower abdomen.
The lower abdomen pain suggests urinary tract infection, stones in the urinary tract, worms in the intestines, if on the right side may be chronic appendicitis, or tuberculosis of iliocaecal junction, if female it may be pelvic inflammatory disease, or endomatriosis, or P.C.O.S.
I advise you to consult a surgeon for diagnosis and treatment. You may need to have M.R.I. besides Other routine tests for confirmation .
Wishing for a quick and complete recovery and thanks for calling.
Best regards.
Answered: Sun, 14 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor